Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: \linebreak M. G. Garroni and J. L. Menaldi
Title: Green functions for second order parabolic integro-differential problems
Additional book information Longman Scientific \& Technical, Harlow, Essex, England, 1992, 417 pp., US$57.00. ISBN 3-582-02156-1.


Review Information

Reviewer: Michael Wiegner
Journal: Bull. Amer. Math. Soc. 32 (1995), 457-458
DOI: http://dx.doi.org/10.1090/S0273-0979-1995-00614-2
PII: S 0273-0979(1995)00614-2